# SDR SWIA200515863

- Difficulty date: August 11, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 9,038 hours, 7,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT STA280 BL 10.5 WL 74.0 CLIP CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW  ANGLE AND FILLER IAW CRJ200 SRM 51-42-21.
